[1] W.M. Abd-Elhameed, Y.H. Youssri, A.G. Atta, Tau algorithm for fractional delay differential equations utilizing seventh-kind Chebyshev polynomials, J. Math. Model. 12(2) (2024) 277–299.
[2] K.E. Atkinson, An existence theorem for Abel integral equations, SIAM J. Math. Anal. 5 (1974) 729–736.
[3] G. Azizipour, S. Shahmorad, A new Tau-collocation method with fractional basis for solving weakly singular delay Volterra integro-differential equations, J. Appl. Math. Comput. 68 (2022) 2435–2469.
[4] A.H. Bhrawy, M.A. Zaky, Shifted fractional-order Jacobi orthogonal functions: application to a system of fractional differential equations, Appl. Math. Model. 40 (2016) 832–845.
[5] H. Brunner, Volterra Integral Equations, An Introduction to Theory and Applications, Cambridge University Press, 2017.
[6] Y. Chen, T. Tang, Convergence analysis of the Jacobi spectral-collocation methods for Volterra integral equations with a weakly singular kernel, Math. Comp. 79 (2010) 147–167.
[7] A. Faghih, P. Mokhtary, A new fractional collocation method for a system of multi-order fractional differential equations with variable coefficients, J. Comput. Appl. Math. 383 (2021) 113–139.
[8] D. Hou, C. Xu, A fractional spectral method with applications to some singular problems, Adv. Comput. Math. 43 (2017) 911–944.
[9] X. Li, T. Tang, Convergence analysis of Jacobi spectral collocation methods for Abel-Volterra integral equations of second kind, Front. Math. China 7 (2012) 69–84.
[10] G. Mastroianni, D. Occorsio, Optimal systems of nodes for Lagrange interpolation on bounded intervals. A survey, J. Comput. Appl. Math. 134 (2001) 325–341.
[11] F.W. J. Olver, D.W. Lozier, R.F. Boisvert, C.W. Clark, NIST Handbook of Mathematical Functions, Cambridge University Press, Cambridge, 2010.
[12] D.L. Ragozin, Polynomial approximation on compact manifolds and homogeneous spaces, Trans. Amer. Math. Soc. 150 (1970) 41–53.
[13] J. Shen, T. Tang, L.L. Wang, Spectral Methods: Algorithms, Analysis and Applications, Springer, Berlin 2011.
[14] G. Vainikko, Cordial Volterra integral equations 1, Numer. Funct. Anal. Optim. 30 (2009) 1145–1172.
[15] G. Vainikko, Cordial Volterra integral equations 2, Numer. Funct. Anal. Optim. 31 (2010) 191–219.